# SDR SIMA20170601002

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 34,154 hours, 24,593 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

OTBD SPOILERONS AND OTBD FLT SPOILERS MESSAGE ON ACTIVATION OF FLIGHT SPOILERS IN FLIGHT. AIRCRAFT ROLLED LEFT.  INTERROGATED MDC FOUND LT OTBD MFS PCU / PCU BINDING MDC MESSAGE. PERFORMED SPOST 1, RESET AND PERFORMED OPS CHECK IAW ETN CR-27-093 OPS CHECKED GOOD
